# SDR AALA20091011DFW01

- Difficulty date: October 10, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 57,826 hours, 19,855 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT AT SEAT ROW 9DEF INOPERATIVE.  RESET LOOSE CONNECTOR AT AFT EMERGENCY LIGHT AT SEAT ROW 9DEF.
